Communications in Mathematical Sciences

Volume 16 (2018)

Number 1

Large deviation for the stochastic 2D primitive equations with additive Lévy noise

Pages: 165 – 184

DOI: http://dx.doi.org/10.4310/CMS.2018.v16.n1.a8

Authors

Chengfeng Sun (Department of Applied Mathematics Nanjing University of Finance and Economics, Nanjing, China)

Hongjun Gao (Jiangsu Provincial Key Laboratory, NSLSCS School of Mathematical Sciences, Nanjing Normal University, Nanjing, China)

Mei Li (Department of Applied Mathematics Nanjing University of Finance and Economics, Nanjing, China)

Abstract

The two dimensional Primitive Equations with Lévy noise are studied in this paper. A number of exponential estimates of the solutions as well as the exponential convergence of the approximating solutions have been established, finally, a large deviation principle has been obtained.

Keywords

primitive equation, Lévy noise, large deviation principle

2010 Mathematics Subject Classification

35Q99, 60H15, 76M35, 86A05, 86A10

Full Text (PDF format)

Supported in part by a China NSF Grant No. 11531006, 11171158, 11701269, PAPD of Jiangsu Higher Education Institutions, and Jiangsu Center for Collaborative Innovation in Geographical Information Resource Development and Application.

Received 12 April 2016

Accepted 11 October 2017

Published 29 March 2018